# SDR SWAA085722

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 53,863 hours, 53,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY EXIT LENS COVER LOOSE.  SECURED COVER PER MM.
